Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 4, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Mar 17, 2008, 7:24 PM CDT for Lamar County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2008, 7:24 PM CDT (00:24 UTC)
- Expired
- Mar 17, 2008, 7:59 PM CDT
- In force
- 35 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Lamar County, TX
The radar
The Shreveport radar (KSHV), 199 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 17, 5:50 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.4 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1768 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 180024
TORFWD
TXC277-180115-
/O.NEW.KFWD.TO.W.0004.080318T0024Z-080318T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
724 PM CDT MON MAR 17 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN LAMAR COUNTY IN NORTHEAST TEXAS...
* UNTIL 815 PM CDT
* AT 724 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO 14 MILES SOUTH OF PARIS...MOVING NORTHEAST AT 45
MPH. SPOTTERS HAVE REPORTED DAMAGE WITH THIS STORM.
* THE TORNADO WILL BE NEAR...
TOCO BY 730 PM CDT...
DEPORT AND PARIS BY 735 PM CDT...
BLOSSOM AND SUN VALLEY BY 740 PM CDT...
EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.
DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR NORTHEASTERN TEXAS.
LAT...LON 3344 9543 3345 9553 3349 9560 3349 9568
3361 9569 3371 9562 3389 9544 3388 9535
3391 9532 3388 9528 3339 9530 3339 9535
TIME...MOT...LOC 0024Z 222DEG 41KT 3350 9552
$$
DUNN2 follow-up statements
000
WWUS54 KFWD 180039
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
738 PM CDT MON MAR 17 2008
TXC277-180115-
/O.CON.KFWD.TO.W.0004.000000T0000Z-080318T0115Z/
LAMAR TX-
738 PM CDT MON MAR 17 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR EASTERN
LAMAR COUNTY...
AT 738 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED NEAR SUN VALLEY...OR
ABOUT 7 MILES SOUTHEAST OF PARIS...MOVING NORTHEAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
BLOSSOM BY 745 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM CDT TUESDAY MORNING FOR NORTH CENTRAL TEXAS.
LAT...LON 3344 9543 3345 9553 3349 9560 3349 9568
3361 9569 3371 9562 3389 9544 3388 9535
3391 9532 3388 9528 3339 9530 3339 9535
TIME...MOT...LOC 0038Z 222DEG 41KT 3363 9543
$$
77/TLD000
WWUS54 KFWD 180059
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
758 PM CDT MON MAR 17 2008
TXC277-180108-
/O.CAN.KFWD.TO.W.0004.000000T0000Z-080318T0115Z/
LAMAR TX-
758 PM CDT MON MAR 17 2008
...THE TORNADO WARNING FOR EASTERN LAMAR COUNTY IS CANCELLED...
AT 758 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING HAS EXITED THE AREA...THUS THE WARNING WAS CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR NORTHEASTERN TEXAS.
LAT...LON 3344 9543 3345 9553 3349 9560 3349 9568
3361 9569 3371 9562 3389 9544 3388 9535
3391 9532 3388 9528 3339 9530 3339 9535
TIME...MOT...LOC 0058Z 222DEG 41KT 3380 9525
$$
07/BBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 17, 6:00 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Mar 17, 6:00 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 600 PM CDT MON MAR 17 2008 .UPDATE... UPDATING TO INCLUDE TORNADO WATCH IN THE EAST. WATCHING STORMS EXPLODE IN LOW LEVEL CONFLUENCE ZONE OVER NORTHEASTERN COUNTIES AND THESE STORMS ARE IMMERSED WITHIN FAVORABLE ENVIRONMENT FOR LOW LEVEL ROTATION. WARM FRONT IS IN THE PARIS VICINITY ATTM WHICH WILL ENHANCE TORNADO THREAT. WATCH DOES NOT INCLUDE THE IMMEDIATE METROPLEX AREA...BUT WILL NOT HESITATE TO EXPAND IT WESTWARD BASED ON RADAR TRENDS DURING THE NEXT COUPLE HOURS...BUT THINKING IS TOR THREAT WILL BE JUST EAST THROUGH THE EVENING HOURS. TR.92 && .PREV DISCUSSION... /ISSUED 545 PM CDT MON MAR 17 2008/ AVIATION... 545 PM THIS TAF PACKAGE WILL CONTINUE WITH PREVIOUS TRENDS. EXPECT PRECIP TO CONTINUE TO INCREASE WITH METROPLEX AIFPORTS SEEING SHOWERS WITH EMBEDDED THUNDERSTORMS BY MID-LATE EVENING CONTINUING OVERNIGHT. CEILINGS WILL CONTINUE TO DECREASE THIS EVENING AND EXPECT MVFR CIGS BY LATE EVENING WITH A POSSIBLE DIP INTO IFR RANGE DEPENDING ON PRECIP. FRONT SHOULD PASS METROPLEX JUST AFTER SUNRISE TUESDAY BUT PRECIP WILL CONTINUE LIKELY THROUGH MIDDAY. 84 DISCUSSION... 242 PM A LINE OF SHOWERS AND THUNDERSTORMS CONTINUES TO DEVELOP ALONG A DRY LINE WHICH STRETCHED FROM ALTUS TO SWEETWATER TO NEAR FORT STOCKTON. A WARM FRONT RAN ROUGHLY ALONG A LINE FROM ALTUS TO ARDMORE TO PARIS. WATER VAPOR IMAGERY SHOWS A POTENT UPPER LOW SPINNING OVER ARIZONA. THIS FEATURE IS FORECAST TO DIP SOUTHEAST INTO NORTHERN MEXICO BEFORE MOVING ACROSS TEXAS TOMORROW. AS THIS OCCURS...LARGE SCALE ASCENT WILL INCREASE AND SHOWERS AND THUNDERSTORMS WILL EXPAND IN COVERAGE. ATMOSPHERE OVER NORTH TEXAS REMAINS CAPPED BUT IS IN THE PROCESS OF ERODING. A 19Z SOUNDING WILL CONFIRM THIS. VERY MOIST GULF AIR HAS ADVECTED ACROSS MUCH OF THE CWA WITH DEWPOINTS COMMONLY IN THE 60S. SKIES ARE CLEARING ALONG AND AHEAD OF THE DRY LINE ALLOWING FOR DECENT INSOLATION. RESULTANT SBCAPES OF AT LEAST 2000 J/KG AND AMPLE SHEAR WILL FOSTER DISCRETE SUPERCELLS ALONG THE DRY LINE WITH THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. A SEVERE THUNDERSTORM WATCH IS ALREADY IN EFFECT FOR EXTREME WESTERN PORTIONS OF NORTH TEXAS. STORM MODE WILL TRANSITION TO A LINEAR MCS AS THE COLD FRONT CATCHES UP WITH THE DRY LINE LATE TONIGHT. EXPECT WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS NORTH TEXAS OVERNIGHT AND INTO TOMORROW WITH VERY MOIST AIR IN PLACE. GREATEST THREAT WILL THEN BECOME FLASH FLOODING WITH HPC FORECASTING 24 HR QPF AMOUNTS AS HIGH AS 5 INCHES ALONG THE RED RIVER. MOST NORTH TEXANS CAN EXPECT RAINFALL AMOUNTS BETWEEN 2 AND 4 INCHES BEFORE ALL IS SAID AND DONE. A FLASH FLOOD WATCH REMAINS IN EFFECT FROM 00Z THIS EVENING THROUGH WEDNESDAY MORNING FOR MUCH OF THE AREA. RAIN PROCESSES WILL BEGIN TO SHUT DOWN FROM WEST TO EAST WEDNESDAY MORNING AS THE UPPER LOW MOVES OFF TO THE NORTHEAST. SOME WRAP- AROUND PRECIP IS LIKELY ACROSS THE NORTHERN COUNTIES. UPPER LEVEL PATTERNS FLATTENS OUT FOR THE WEDNESDAY THROUGH FRIDAY TIME FRAME WITH HIGH TEMPERATURES WARMING INTO THE 70S THURSDAY AND FRIDAY. THE NEXT CHANCE FOR RAIN FOR NORTH TEXAS WILL OCCUR OVER THE WEEKEND AS A WEAK SHORTWAVE PASSES BY IN WNW FLOW ALOFT. SH/13 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 60 63 43 66 41 / 100 100 90 5 0 WACO, TX 63 65 46 68 42 / 100 100 80 0 0 PARIS, TX 63 65 44 59 38 / 100 100 100 10 0 DENTON, TX 57 59 42 64 39 / 100 100 80 5 0 MCKINNEY, TX 61 64 45 64 37 / 100 100 90 5 0 DALLAS, TX 61 65 44 67 45 / 100 100 90 5 0 TERRELL, TX 64 65 42 64 40 / 100 100 90 5 0 CORSICANA, TX 64 65 44 67 41 / 100 100 90 5 0 TEMPLE, TX 63 66 44 71 41 / 100 100 80 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: TXZ092>095-103>107-118>123-130>135-141>148-156>162-174-175. && 99/99
Hazardous weather outlook, Mar 17, 3:22 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 322 PM CDT MON MAR 17 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 322 PM CDT MON MAR 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS EVENING AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE WESTERN HALF OF NORTH TEXAS FOR THIS EVENING AND TONIGHT. THE MODERATE RISK IS ALONG AND SOUTHWEST OF A GRAHAM TO FORT WORTH TO WACO TO TEMPLE LINE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REST OF NORTH TEXAS. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING ALONG A DRYLINE OVER WEST CENTRAL TEXAS AND EXPAND EASTWARD TONIGHT. LARGE HAIL...GREATER THAN 2 INCHES IN DIAMETER...DAMAGING WINDS...AND ISOLATED TORNADOES ARE POSSIBLE LATER THIS EVENING AND TONIGHT. THE GREATEST TORNADO THREAT IS ALONG AND WEST OF THE INTERSTATE 35 CORRIDOR...WHERE AN ISOLATED STRONG TORNADO WILL BE POSSIBLE. IN ADDITION TO THE SEVERE WEATHER...HEAVY RAINFALL IS LIKELY OVERNIGHT. THERE IS FLASH FLOOD WATCH IN EFFECT FOR MOST OF NORTH TEXAS THROUGH TUESDAY NIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE ONGOING TUESDAY MORNING WITH A FEW SEVERE STORMS POSSIBLE...MAINLY EAST OF INTERSTATE 35. CLOUD TO GROUND LIGHTNING...LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL CONTINUE TO BE THE THREATS. IN ADDITION...HEAVY RAINFALL IS LIKELY TO CONTINUE. THE THUNDERSTORMS WILL CONTINUE THROUGH EARLY WEDNESDAY MORNING. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT MAINLY ALONG AND EAST OF A LINE FROM COMANCHE TO FORT WORTH TO GAINESVILLE LINE THROUGH TUESDAY NIGHT. THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS SATURDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATER THIS EVENING THROUGH THE OVERNIGHT HOURS. DUNN
In the hours before
Local storm report, Mar 17, 6:26 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
626 PM CDT MON MAR 17 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM FUNNEL CLOUD GREENVILLE 33.12N 96.10W
03/17/2008 HUNT TX FIRE DEPT/RESCUE
CASH FIRE DEPARTMENT REPORTED A FUNNEL CLOUD JUST NORTH
OF CASH.Special weather statement, Mar 17, 6:35 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
635 PM CDT MON MAR 17 2008
TXZ104-180000-
COLLIN TX-
635 PM CDT MON MAR 17 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN COLLIN COUNTY
AT 635 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES EAST OF WYLIE...MOVING NORTH AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE FARMERSVILLE.
WIND GUSTS TO 40 MPH AND HAIL TO 1/2 INCH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3336 9645 3336 9638 3334 9636 3335 9633
3335 9628 3323 9628 3300 9630 3298 9639
3299 9641
TIME...MOT...LOC 2335Z 185DEG 30KT 3305 9635Local storm report, Mar 17, 6:45 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CDT MON MAR 17 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM FUNNEL CLOUD COMMERCE 33.24N 95.90W
03/17/2008 HUNT TX AMATEUR RADIO
HAMS REPORT FUNNEL CLOUD ON HIGHWAY 50 IN COMMERCE.Local storm report, Mar 17, 7:18 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT MON MAR 17 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 2 NE COMMERCE 33.26N 95.88W
03/17/2008 HUNT TX AMATEUR RADIO
TREES DOWN ON HWY. 24 NORTHEAST OF COMMERCE. POSSIBLE
TORNADIC DAMAGE.Special weather statement, Mar 17, 7:22 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
722 PM CDT MON MAR 17 2008
TXZ093-180045-
GRAYSON TX-
722 PM CDT MON MAR 17 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN GRAYSON COUNTY
AT 722 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF SHERMAN...MOVING NORTH AT 35
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE DENISON...KNOLLWOOD...
POTTSBORO...SHERMAN...HENDRIX AND EISENHOWER STATE PARK.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3391 9666 3387 9659 3384 9657 3383 9651
3379 9648 3380 9644 3375 9637 3356 9650
3363 9670
TIME...MOT...LOC 0022Z 201DEG 32KT 3368 9656Special weather statement, Mar 17, 7:24 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
724 PM CDT MON MAR 17 2008
TXZ094-180100-
FANNIN TX-
724 PM CDT MON MAR 17 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN FANNIN COUNTY
AT 724 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF COMMERCE...MOVING NORTHEAST
AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE HONEY GROVE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM CDT TUESDAY MORNING FOR NORTH CENTRAL TEXAS.
LAT...LON 3373 9595 3362 9585 3344 9586 3340 9592
3340 9601 3339 9602 3337 9616 3336 9619
3337 9620
TIME...MOT...LOC 0024Z 212DEG 29KT 3336 9607The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:22 PM CDT | Special Weather Statement | FWD | Grayson | 23 min |
| Mar 17, 7:24 PM CDT | Special Weather Statement | FWD | Fannin | 36 min |
| Mar 17, 7:40 PM CDT | Special Weather Statement | FWD | Hunt | 35 min |
| Mar 17, 7:44 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 61 min |
| Mar 17, 8:38 PM CDT | Special Weather Statement | FWD | Young | 37 min |
| Mar 17, 9:06 PM CDT | Severe Thunderstorm Warning | FWD | Young | 39 min |
| Mar 17, 9:51 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 54 min |
| Mar 17, 10:26 PM CDT | Severe Thunderstorm Warning | FWD | Young | 64 min |
| Mar 17, 11:05 PM CDT | Special Weather Statement | FWD | Jack | 25 min |
| Mar 17, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 27 min |
| Mar 18, 5:47 AM CDT | Special Weather Statement | FWD | Mills | 28 min |
| Mar 18, 6:31 AM CDT | Special Weather Statement | FWD | Comanche | 29 min |
| Mar 18, 6:33 AM CDT | Special Weather Statement | FWD | Eastland | 27 min |
| Mar 18, 6:53 AM CDT | Flash Flood Warning | FWD | Palo Pinto | 4 hr |
| Mar 18, 6:58 AM CDT | Special Weather Statement | FWD | Comanche | 32 min |
| Mar 18, 7:55 AM CDT | Special Weather Statement | FWD | Jack | 35 min |
| Mar 18, 8:51 AM CDT | Special Weather Statement | FWD | Tarrant | 24 min |
| Mar 18, 8:58 AM CDT | River Flood Warning | FWD | Hunt | 51 hr |
| Mar 18, 8:58 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 51 hr |
| Mar 18, 9:05 AM CDT | River Flood Warning | FWD | Denton | 36 hr |
| Mar 18, 10:30 AM CDT | Special Weather Statement | FWD | Hill | 30 min |
| Mar 18, 10:38 AM CDT | Special Weather Statement | FWD | McLennan | 37 min |
| Mar 18, 10:50 AM CDT | River Flood Warning | FWD | Wise | 54 hr |
| Mar 18, 10:50 AM CDT | Special Weather Statement | FWD | Bosque | 25 min |
| Mar 18, 10:53 AM CDT | Special Weather Statement | FWD | Ellis | 37 min |
| Mar 18, 11:15 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Mar 18, 11:17 AM CDT | Special Weather Statement | FWD | Bosque | 28 min |
| Mar 18, 11:37 AM CDT | Flash Flood Warning | FWD | Collin, Denton | 3 hr |
| Mar 18, 11:45 AM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| Mar 18, 11:57 AM CDT | Special Weather Statement | FWD | Coryell | 33 min |
| Mar 18, 12:08 PM CDT | Special Weather Statement | FWD | Lamar | 37 min |
| Mar 18, 12:22 PM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Mar 18, 12:29 PM CDT | River Flood Warning | FWD | Dallas | 12 hr |
| Mar 18, 12:32 PM CDT | Special Weather Statement | FWD | Dallas | 28 min |
| Mar 18, 12:59 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 18, 1:09 PM CDT | Special Weather Statement | FWD | Limestone | 36 min |
| Mar 18, 1:11 PM CDT | River Flood Warning | FWD | Collin | 44 hr |
| Mar 18, 1:11 PM CDT | River Flood Warning | FWD | Dallas | 64 hr |
| Mar 18, 1:17 PM CDT | Special Weather Statement | FWD | Bell | 28 min |
| Mar 18, 1:23 PM CDT | Special Weather Statement | FWD | Navarro | 37 min |
| Mar 18, 1:28 PM CDT | Special Weather Statement | FWD | Erath | 32 min |
| Mar 18, 1:44 PM CDT | Special Weather Statement | FWD | Navarro | 31 min |
| Mar 18, 1:46 PM CDT | Special Weather Statement | FWD | McLennan | 29 min |
| Mar 18, 1:50 PM CDT | Special Weather Statement | FWD | Lamar | 25 min |
| Mar 18, 1:52 PM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| Mar 18, 2:00 PM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Mar 18, 2:04 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 35 min |
| Mar 18, 2:12 PM CDT | Flash Flood Warning | FWD | Rockwall | 3 hr |
| Mar 18, 2:16 PM CDT | Special Weather Statement | FWD | Palo Pinto | 29 min |
| Mar 18, 2:24 PM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Mar 18, 2:31 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 3 hr |
| Mar 18, 2:44 PM CDT | Special Weather Statement | FWD | Anderson | 31 min |
| Mar 18, 2:50 PM CDT | River Flood Warning | FWD | Collin | 31 hr |
| Mar 18, 3:01 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 44 min |
| Mar 18, 3:06 PM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Mar 18, 3:27 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 28 min |
| Mar 18, 3:55 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 18, 4:33 PM CDT | Flash Flood Warning | FWD | Fannin, Hunt | 3 hr |
| Mar 18, 4:53 PM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Mar 18, 4:56 PM CDT | River Flood Warning | FWD | Comanche | 4 hr |
| Mar 18, 4:56 PM CDT | River Flood Warning | FWD | Comanche | 10 hr |
| Mar 18, 5:00 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 3 hr |
| Mar 18, 5:12 PM CDT | Flash Flood Warning | FWD | Collin, Kaufman, Rockwall | 3 hr |
| Mar 18, 5:20 PM CDT | Flash Flood Warning | FWD | Ellis, Johnson | 3 hr |
| Mar 18, 5:26 PM CDT | Special Weather Statement | FWD | Leon | 34 min |
| Mar 18, 5:29 PM CDT | Special Weather Statement | FWD | Collin | 31 min |
| Mar 18, 5:32 PM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| Mar 18, 5:51 PM CDT | Special Weather Statement | FWD | Leon | 24 min |
| Mar 18, 6:15 PM CDT | Special Weather Statement | FWD | Leon | 30 min |
| Mar 18, 6:41 PM CDT | Special Weather Statement | FWD | Anderson | 34 min |
| Mar 18, 6:53 PM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 9 hr |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.